Archiv der Mathematik

, Volume 39, Issue 3, pp 241–245

Another note on the continuity of the inverse

  • Nikolaus Brand
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. G. Brown, Topologically complete groups. Proc. Amer. Math. Soc.35, 593–600 (1972).Google Scholar
  2. [2]
    R. Ellis, A note on the continuity of the inverse. Proc. Amer. Math. Soc.8, 372–373 (1957).Google Scholar
  3. [3]
    R. Ellis, Locally compact transformation groups. Duke Math. J.24, 119–125 (1957).Google Scholar
  4. [4]
    R. Engelking, General Topology. PWN — Polish scientific publishers, Warszawa 1977.Google Scholar
  5. [5]
    Z. Frolík, Generalisations of theG δ-property of complete metric spaces. Czech. Math. J.10, 359–378 (1960).Google Scholar
  6. [6]
    Z. Frolík, Baire spaces and some generalisations of complete metric spaces. Czech. Math. J.11, 237–247 (1961).Google Scholar
  7. [7]
    E.Hewitt and K. A.Ross, Abstract Harmonic Analysis, Vol. 1. Berlin-Heidelberg-New York 1963.Google Scholar
  8. [8]
    W.Zelazko, Metric generalisations of Banach algebras. Rozprawy Math.47, Warszawa (1965).Google Scholar

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • Nikolaus Brand
    • 1
  1. 1.Ottobrunn

Personalised recommendations